Then even the lowest dose will make you nauseous. I have a high tolerance but I still felt like I wanted to not eat and if I did, for that first patch I would throw it up. But I hung with it and by the second patch I managed to keep food down. I was on the patch for about a year and it gives excellent pain management but I had to go up in dosage after four months 25 to 50 every three days. I found that even alternating places on the body was not easy cause of hair. Sometimes I had to put little pieces of gauze tape to make sure it did not fall off. Good luck B
No. My understanding is that Fentanyl patches are one of the strongest narcotic medications available. These are usually the "last resort" for people with severe, chronic pain. Thus, if you have a "low tolerance" for narcotics, it should not take more than a low dose of another medication to help you.
For me, the patch is a much better choice than oral pills. I have dysplasia along with Barrett's esophagus and my stomach is more easily upset by pills than by a patch. I should think your nausea would be less.
A fentanyl patch has an equivalency with a certain amount of percocet (which is also a narcotic). You are on quite a bit. It seems like a fentanyl patch would be safer and less nauseating.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2013 • 3 answers
Posted 10 Jul 2013 • 9 answers
Posted 27 Aug 2013 • 2 answers
Posted 4 Oct 2013 • 1 answer
Posted 10 May 2018 • 1 answer